# SDR DALA2019062903940

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE (WEB) FROM Y= 965 TO Y=986 RT SIDE (PAX CAB). NRC 00510: CORROSION LEVEL 2, CORROSION WAS REMOVED ON STA Y=979 TO Y=981 PER SRM 51-10-04-0G PAR 26, A10X MAGNIFIED INSPECTION WAS PERFORMED AND A CRACK OF 0.380" LENGTH WAS FOUND AND REPAIRED PER SRM 53-00-00-2R -2. (LP #1145878)
